# SDR AALA202404228878

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 79,225 hours, 10,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTEGRATED EMERGENCY LIGHTS AT SEAT 1A INOPERATIVE. RELAMPED EMERGENCY LIGHT AT SEAT 1A PER AMM 33-51-05.
